Peeters Online Bibliographies
Peeters Publishers
this issue
  previous article in this issue

Document Details :

Title: From Linguistics to Deontic Logic via Category Theory
Author(s): PETERSON, Clayton
Journal: Logique et Analyse
Volume: 235    Date: 2016   
Pages: 317-346
DOI: 10.2143/LEA.235.0.3170112

personal login :
If you are subscribed and registered, have you already activated your personal account?

Yes No I lost my password

email address:

For more information about the personal logins, click here

If you are not subscribed, you can purchase this article by clicking here (price : 14 EURO)

If you want to subscribe to this journal, click here